Stationary optical solitons with Sasa-Satsuma equation having nonlinear chromatic dispersion

Adem A. R. , Ntsime B. P. , Biswas A., Asma M., EKİCİ M. , Moshokoa S. P. , ...More

PHYSICS LETTERS A, vol.384, no.27, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 384 Issue: 27
  • Publication Date: 2020
  • Doi Number: 10.1016/j.physleta.2020.126721
  • Title of Journal : PHYSICS LETTERS A
  • Keywords: Solitons, Nonlinear dispersion, Sasa-Satsuma equation, GROUP-VELOCITY DISPERSION


This paper retrieves stationary optical solitons to Sasa-Satsuma equation that carries nonlinear chromatic dispersion. The solutions are in terms of Gauss' hypergeometric functions and consequently the convergence criteria are also listed. (C) 2020 Elsevier B.V. All rights reserved.